# SDR 2008FA0000721

- Difficulty date: October 27, 2008
- Submitted: October 27, 2008
- Operation: General aviation
- Aircraft: N891LL
- Make and model: Cessna U206G
- Aircraft serial: U20606937
- Aircraft time: 4,565 hours, 3,378 cycles
- Engine: Allsn 250C20
- Engine time: 4,409 hours, 3,013 cycles
- Propeller: Hartzl HCC3YN
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Relay
- Part number: KHU17D31
- Condition: Intermittent
- Location: Engine Bay
- Part time: 4,565 hours, 3,378 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE PILOT REPORTED THAT AFTER TURNING ON TO THE RUNWAY FOR TAKEOFF AND APPLYING POWER THE ENGINE CHIP LIGHT CAME ON AND STAYED ON.  POWER WAS REDUCED, AND TOWER APPROVED A RETURN BACK TO THE RAMP.  THE AIRCRAFT NEVER APPROACED TAKEOFF SPEED.  THE AIRCRAFT WAS BROUGHT IN AND INSPECTED, UPON APPLYING ELEC POWER TO AIRCRAFT THE CHIP LIGHT WAS NO LONGER ON.  ALL THREE CHIP LIGHTS WERE INSPECTED AND FOUND NO DISCREPANCIES.  SUSPECTED WIRING PROBLEM OR RELAY PROBLEM.  REPLACED RELAY FOR THE CHIP DETECTORS.
